Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I busted my eardrum

Last night I held my nose and blew to pop my ears because they seem to have water in them and it seem I busted my eardrum I had pain all night now I hear echos
Asked On : Sat, 17 Apr 2010
Answers:  2 Views:  1587
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You have most likely developed acute otitis media,called as middle ear infection,due to forcing of phlegm in eustachian tubes.You will require proper course of antibiotics.Consult an ENT specialist for the proper examination and treatment.Thanks and good luck.
Answered: Sun, 13 Nov 2011
I find this answer helpful
  User's Response

Hi.. Pressure can changes can cause damage to the tympanic membrane.. It is likely that you may have rupture the membrane while doing the act.. I feel that you must see your doctor for examination.. In the mean time, till you see your doctors, keep the ear dry and do not apply water in the affected ear...

Answered: Sat, 24 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor